# SDR TWAA0003304

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, A 3 INCH DENT, .5 INCH WIDE AND .125 DEEP HAD A SCAB PATCH WITH BLIND FASTENERS, APPROX 3 FEET AFT OF THE FORWARD LEFT CABIN DOOR AND 1.5 FEET BELOW DOOR, ON SIDE OF FUSELAGE.  ACCOMP SKIN PANEL REPAIR PER SSRM 53-10-107, PAGE 202 AND SRM 53-04 PAGE 283.
